# SDR DALA1142760698

- Difficulty date: July 5, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 41,489 hours, 15,837 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING FLIGHT, THE FLIGHT ATTENDANTS REPORTED THE IFE SYSTEM INOPERATIVE AND AN ACRID SMELL AROUND THE SEAT 32E MONITOR.  THE IFE CIRCUIT BREAKER WAS PULLED AND SMELL DISSIPATED.  MAINTENANCE RESET THE IFE CIRCUIT BREAKER AND THE SYSTEM OPERATED NORMAL.  THE MONITOR AT SEAT 32E WAS REPLACED PRECAUTIONARY.  ALL AREA WIRING CHECKS WERE GOOD.
